MathSciNet Relay Station
MathSciNet bibliographic data
MR1009119 (90k:42029) 42B20 (46E35 47G05)
Frazier, M.; Torres, R.; Weiss, G. The boundedness of Calderón-Zygmund operators on the spaces $\dot F\sp {\alpha,q}\sb p$. Rev. Mat. Iberoamericana 4 (1988), no. 1, 41–72.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement